# SDR QXEA0000060

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERTICAL STABILIZER RIGHT SIDE PAINT/SKIN HAS TOOLING SCRATCH AT LOWER CORNER OF PANEL 56G CUT OUT.  REPAIRED IAW FOKKER SRM 51-10-4 AND SRM 55-01-01, PAGE 3, PARAGRAPH D.
